Matematicheskaya Fizika, Analiz, Geometriya [Mathematical Physics, Analysis, Geometry]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskaya Fizika, Analiz, Geometriya [Mathematical Physics, Analysis, Geometry], 2004, Volume 11, Number 3, Pages 263–273 (Mi jmag206)  

This article is cited in 2 scientific papers (total in 2 papers)

The method of constrained minimization in the problem on oscillation of a chain of nonlinear oscillators

S. N. Bak

Vinnitsa State Pedagogical University
Full-text PDF (244 kB) Citations (2)
Abstract: By means of constrained minimization we study periodic oscillations of an infinite chains of nonlinear oscillators.
Received: 27.02.2004
Bibliographic databases:
Document Type: Article
MSC: 58E50, 58E30
Language: Russian
Citation: S. N. Bak, “The method of constrained minimization in the problem on oscillation of a chain of nonlinear oscillators”, Mat. Fiz. Anal. Geom., 11:3 (2004), 263–273
Citation in format AMSBIB
\Bibitem{Bak04}
\by S.~N.~Bak
\paper The method of constrained minimization in the problem on oscillation of a chain of nonlinear oscillators
\jour Mat. Fiz. Anal. Geom.
\yr 2004
\vol 11
\issue 3
\pages 263--273
\mathnet{http://mi.mathnet.ru/jmag206}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2104839}
\zmath{https://zbmath.org/?q=an:1076.37051}
Linking options:
  • https://www.mathnet.ru/eng/jmag206
  • https://www.mathnet.ru/eng/jmag/v11/i3/p263
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:121
    Full-text PDF :42
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024